# SDR ICRR2017080918001

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370161
- Part serial: RJSWA00121
- Condition: Abnormal
- Location: Engine Mount
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION WAS DISCOVERED DURING ULTRASONIC TEST IAW NDT 71-21-103, PART 4 ON ENGINE MOUNT LINK.
